MathSciNet Relay Station
MathSciNet bibliographic data
MR1781189 (2001h:05072) 05C65
Aharoni, Ron; Haxell, Penny Hall's theorem for hypergraphs. J. Graph Theory 35 (2000), no. 2, 83–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement